Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I got bleeding like a normal period after taking pill. Is my abortion done ?

Hi,I am 4 weeks pregnant .And gone for a medical abortion .Yesterday evening took the second pill.And started to bleed after 3 hours.But it was like normal period.And today it is bleeding so less like the end day of the menstrual period . So, I am afraid whether the abortion is successful.Kindly help me out. Thanks in advance.
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Welcome to HealthcareMagic.
You should get an Ultrasound done to know if it is complete.Once your bleeding stops , please visit your Gynecologist and get an USG done to rule out any tissues left behind.
Take care
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor